# SDR SWAA2019101637863

- Difficulty date: September 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 73,426 hours, 43,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A743444
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBSTRUCTURE CORRODED AT BS. 260, BETWEEN LBL 4 TO RBL 10 ON UPPER SURFACE OF AFT CHORD.     / REPAIRED AFT CHORD IAW ER AND EA.
